# SDR CALA2025101410051

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 32,299 hours, 11,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5B EMERGENCY LIGHT HANGING DOWN REPLACED FLOOR PROXIMITY LIGHT AT 5B. OPS CHKS NORMAL. REF  AMM 33-51-11-960-802.
